# SDR SWAA2012112109685

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 24,695 hours, 14,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVCIE SLIDE GIRT BAR COMES UNPACKED WHEN FWD SERVICE DOOR IS OPENED.  RESECURED GIRT BAR AT R1 DOOR AS REQUIRE PER AMM.
